A1 Journal article (refereed)
Regularity for nonlinear stochastic games (2018)


Luiro, H., & Parviainen, M. (2018). Regularity for nonlinear stochastic games. Annales de l'Institut Henri Poincaré : Analyse non linéaire, 35 (6), 1435-1456. doi:10.1016/j.anihpc.2017.11.009


JYU authors or editors


Publication details

All authors or editors: Luiro, Hannes; Parviainen, Mikko

Journal or series: Annales de l'Institut Henri Poincaré : Analyse non linéaire

ISSN: 0294-1449

eISSN: 1873-1430

Publication year: 2018

Volume: 35

Issue number: 6

Pages range: 1435-1456

Publisher: Elsevier

Publication country: France

Publication language: English

DOI: http://doi.org/10.1016/j.anihpc.2017.11.009

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/59654

Web address where publication is available: https://arxiv.org/abs/1509.07263


Keywords: stochastic processes

Free keywords: dynamic programming principle; p-Laplace; tug-of-war; tug-of-war with noise with space dependent probabilities; viscosity solutions


Contributing organizations


Related projects

Epälineaaristen osittaisdifferentiaali/2
Parviainen, Mikko
Academy of Finland
01/09/2015-31/08/2017


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 3


Last updated on 2020-18-10 at 18:25